# SDR SWAA2022030835680

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,495 hours, 36,802 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 193B HAS SEVERAL ELONGATED ATTACHMENT HOLES / REMOVED AND REPLACED FUSELAGE PANEL 193B PER AMM 53-51-21.
